# SDR UALA2010081102915

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,536 hours, 8,580 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST LT PACK 1 HR IN TO FLT.  FL360 N1 86.5 N2 86.8 ALSO HAD CMPRSR TEMP SENSOR L STATUS MSG 45 MIN INTO FLT. RAN CHKLST 4 L PACK NO HELP. L PACK SWITCH NOW OFF. GND CHK FOUND PLUG DV21513 B WIRE BROKEN. TEMP REPAIR COUT .TEMP SENSOR CONNECTOR INSPECTED AND FOUND SATISFACTORY MAT TEST COUT PASSED AND PACK OPS CHECK FOUND SATISFACTORY NO MSG ON GROUND.
